Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Primolut. Irregular period. Will it help tumor in ovary?

hello, i just want to know about primolut nor 5mg. my OB prescribed me this because of my irregular period and tumor on my left ovary . my OB said the tumor is not dangerous. last 3 months ago i undergo on theraphy for ivf which is not successful. thats why my OB give rest for 1 month and give me this primolut nor 5 mg.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of PCOD may be the cause for your irregular periods.

POLYCYSTIC OVARIAN DISEASE ; Women with PCOD have High levels of male hormones (androgens),An irregular or no menstrual cycle ,Many small cysts (fluid-filled sacs) in their ovaries (although this may not always be the case).due to above reason the OVUM CANT BE RELEASED

-the medicine primolut;delay the onset of periods and comtrolabnormal uterine also have contraceptive effects due to negative feedback inhibition of pituitary gonadotophin thus preventing ovulation.

-so it cant help you in curing pcod or any tumor of ovary

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor